MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG EASYPUMP 2; ELASTOMERIC PUMPS

B BRAUN MELSUNGEN AG EASYPUMP 2; ELASTOMERIC PUMPS
Model Number 4540016-07
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the customer facility: "the pump leaked on the patient and was returned.There is probably a leak in the pump or the associated hose.The drops were clearly visible at the connection point between the pump and the tube.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number: (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.Received one sample of easypump ii lt 100-50-s-eu/sa without original packaging.Visual inspection was carried out.As received condition, the clamp clip was closed, and patient connector is not connected to wing cap.Batch number sticker attached on the big bottom cap was 24g10ged81.Pump was filled with 5fu.Preliminary investigation observed no crack at the filter but white crystallization was observed around the filter welded area.When sample was unclamped, solution immediately flow out of the filter.Red dye was allowed to pass through the filter for better observation.Filter is a purchased component from supplier.Affected filter batch: 255896, material short text batch: 15322395 filter easypump iv and pain 255896.Summary of root cause analysis: filter leak was observed from the returned complaint sample.Hence, this complaint is considered as confirmed.Filter is a purchased component, and thus supplier is notified for further investigation and necessary action.Cause: failure from supplier.Corrections/containment plans with effective date: not applicable.Corrective actions with effective date: a notification was issued to supplier (200365290 for affected filter batch).An approved project was initiated to address filter leakage issue.

Brand Name
EASYPUMP 2
Common Device Name
ELASTOMERIC PUMPS
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21595077
Report Number9610825-2025-00084
Device Sequence Number8925341
Product Code MEB
UDI-Device Identifier04046964448607
UDI-Public(01)04046964448607(11)240710(17)290701(10)24G10GED81
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4540016-07
Device Lot Number24G10GED81
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date04/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown